Statin-induced hepatotoxicity [3] (mulitple letters)

Neil Kaplowitz, Naga Chalasani, Stephen D. Hall

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1278-1279
Number of pages2
JournalGastroenterology
Volume127
Issue number4
DOIs
StatePublished - Oct 2004

Fingerprint

Hydroxymethylglutaryl-CoA Reductase Inhibitors
Liver Function Tests
Aspartate Aminotransferases
Alanine Transaminase
Liver

ASJC Scopus subject areas

  • Gastroenterology

Cite this

Statin-induced hepatotoxicity [3] (mulitple letters). / Kaplowitz, Neil; Chalasani, Naga; Hall, Stephen D.

In: Gastroenterology, Vol. 127, No. 4, 10.2004, p. 1278-1279.

Research output: Contribution to journalArticle

Kaplowitz, Neil ; Chalasani, Naga ; Hall, Stephen D. / Statin-induced hepatotoxicity [3] (mulitple letters). In: Gastroenterology. 2004 ; Vol. 127, No. 4. pp. 1278-1279.
@article{1f6bc8043f584df680ebe470542f5389,
title = "Statin-induced hepatotoxicity [3] (mulitple letters)",
author = "Neil Kaplowitz and Naga Chalasani and Hall, {Stephen D.}",
year = "2004",
month = "10",
doi = "10.1053/j.gastro.2004.08.042",
language = "English",
volume = "127",
pages = "1278--1279",
journal = "Gastroenterology",
issn = "0016-5085",
publisher = "W.B. Saunders Ltd",
number = "4",

}

TY - JOUR

T1 - Statin-induced hepatotoxicity [3] (mulitple letters)

AU - Kaplowitz, Neil

AU - Chalasani, Naga

AU - Hall, Stephen D.

PY - 2004/10

Y1 - 2004/10

UR - http://www.scopus.com/inward/record.url?scp=5144233206&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=5144233206&partnerID=8YFLogxK

U2 - 10.1053/j.gastro.2004.08.042

DO - 10.1053/j.gastro.2004.08.042

M3 - Article

C2 - 15481021

AN - SCOPUS:5144233206

VL - 127

SP - 1278

EP - 1279

JO - Gastroenterology

JF - Gastroenterology

SN - 0016-5085

IS - 4

ER -